# SDR CALA2023030600631

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Part number: D534800825200
- Condition: Cracked
- Location: Fr68/Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4 VISIT AT BFM ACCOMPL''G EA5341-01231 (B) CRACKS WERE FOUND AT FR68 LH STGR 22 WEB HORIZ FLANGE UPPER & LWR BOTTOM RADIUS. ADDITIONALLY, WHILE ACCOMPL''G EA5340-01724(C) OP2 A CRACK WAS NOTED AT FR68 LH DOOR STOP FITTING #1 WORK ACCOMPLISHED ON VTAERO N/RS 45467 & 45724 EA IS INCLUDED WITHIN THIS ECRA. ECRA REQUIRES DIP THAT STATES T ENGINEERING FOR INSPECION REQUIREMENTS PER PART 2 OF THE LASTE 800/003/2023#A FOR NECESSARY INSPECTIONS. ON OR BEFORE ACFT 4248 REACHES 45,000 TTL FC, PLANNING TO CONTAC ST REVISION OF ECRA5341-01369.  ENGINEERING REFER TO RDAF 81170 ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA5341-01369 REV ''A'' AND VT MAE EA320-5341-13-A3104 FINAL WITH NO DEVIATIONS. VT MAE LOG PAGE IS FOR DIP REPORTING
